# SDR DALA1307916802

- Difficulty date: March 10, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 57,555 hours, 17,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 685-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXFOLIATED ON MAIN CABIN FLOOR SUPPORT SKATE ANGLE BS 685 TO 740, LBL 63.  R & R ANGLE IAW SRM 51-40-02, PG2.
